MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, RLN TMX 50CTMG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation, customer declined replacement.Mdr reported based on the "hi" result from the memory, customer was not concerned with meter and will continue to use, customer was educated.Manufacturer contacted customer in a follow-up calls to ensure that the initial concern was resolved.Unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for error message (e-2).Customer just purchased the meter and test strips on day of call (b)(6) 2021.During the call, a blood test was performed by the customer and produced test result of hi using the meter.The customer was not concerned with the result obtained.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
Sections with additional information as of 11-mar-2021: h6: updated fda¿s type, findings and conclusions codes.H10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.Most likely underlying root cause: mlc-058: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Correction: d1: brand name from "true metrix" to "true metrix air.".

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11244049
Report Number1000113657-2021-00065
Device Sequence Number4061967
Product Code NBW
UDI-Device Identifier00021292012236
UDI-Public(01)00021292012236
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2022
Device Model NumberSTRIP, RLN TMX 50CTMG/DL
Device Catalogue NumberREA4H01-01
Device Lot NumberZX4164S
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/05/2021
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer02/11/2021
Initial Report FDA Received Date01/28/2021
Supplement Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1